- -

A Variant of Chebyshev's Method with 3 alpha th-Order of Convergence by Using Fractional Derivatives

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A Variant of Chebyshev's Method with 3 alpha th-Order of Convergence by Using Fractional Derivatives

Show full item record

Cordero Barbero, A.; Girona, I.; Torregrosa Sánchez, JR. (2019). A Variant of Chebyshev's Method with 3 alpha th-Order of Convergence by Using Fractional Derivatives. Symmetry (Basel). 11(8):1-11. https://doi.org/10.3390/sym11081017

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/144099

Files in this item

Item Metadata

Title: A Variant of Chebyshev's Method with 3 alpha th-Order of Convergence by Using Fractional Derivatives
Author: Cordero Barbero, Alicia Girona, Ivan Torregrosa Sánchez, Juan Ramón
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this manuscript, we propose several iterative methods for solving nonlinear equations whose common origin is the classical Chebyshev's method, using fractional derivatives in their iterative expressions. Due to the ...[+]
Subjects: Nonlinear equations , Chebyshev s iterative method , Fractional derivative , Basin of attraction
Copyrigths: Reconocimiento (by)
Source:
Symmetry (Basel). (eissn: 2073-8994 )
DOI: 10.3390/sym11081017
Publisher:
MDPI AG
Publisher version: https://doi.org/10.3390/sym11081017
Project ID:
GENERALITAT VALENCIANA/PROMETEO/2016/089
AEI/PGC2018-095896-B-C22-AR
Thanks:
This research was partially supported by Ministerio de Ciencia, Innovacion y Universidades under grants PGC2018-095896-B-C22 and by Generalitat Valenciana PROMETEO/2016/089.
Type: Artículo

This item appears in the following Collection(s)

Show full item record